# SDR MALA040322

- Difficulty date: April 5, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 12,813 hours, 14,033 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION, CORROSION ON LEFT I/B SEAT TRACK AT STA 294-295.  REMOVED AND REPLACED LEFT I/B SEAT TRACK AT STA 288-324, IAW MESABA EO S53060.  A/C RELEASE DATE 4/9/04.
